Discussions By Condition: Male sexual conditions

Enlarged prostate? I'm only 21 :-(

Posted In: Male sexual conditions 0 Replies
  • Posted By: Anonymous
  • December 26, 2007
  • 06:52 AM

After doing lots and lots of research, the only think I can come up with that is causing my symptoms is prostatitis.

It comes and goes but my only symptom is discomfort in the penis, like a cool annoying sensation that gets worse when I'm sitting down.

If I take medication like Claritin D or anything that has a side effect with the prostate, it gets 20X worse making it painful. The penis retracts inwards too like there is no blood flow to it.

I will go see the doctor as soon as I have the money but I guess I could ask here to see if anybody has similar symptoms or knows what the ***l this is.

Merry Christmas and happy New Year.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?